It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Has any female had an increase in facial hair after being on accutane? Especially on the sides of her face.
I know this is an old thread, but it's the only thing I have found about Accutane hair growth as opposed to loss... Sometime between my last months on Accutane and the end of treatment I noticed some facial hair growth. I didn't have any facial hair previously and Accutane is the only cause, I believe, that could have messed with my hormones enough to cause hair growth. I too have hair on the sides of my face now, kinda like sideburns, and some on my chin. I don't know for sure if it was caused by Accutane, but it happened around the time I was taking it. I know that hair loss is a possible side effect...but what about hair growth??
Middledgurl do you still have these facial hair problems nearly 2 years on? I've just finished my course and have increased facial and body hair and want to know if it'll go away!

Leah
YES! I have exactly the same problem. I took accutane on and off for 2 years and towards the end noticed a slight increase in fine blonde hairs on the sides of my face. 2 years on it has gotten thicker and curlyish, it's so awful!! I wax it but I want it to go away for good! I believe it was the accutane that did this and the information I recieved about side effects did include increased hair growth. Has anyone made any headway with this problem?
i am on Accutane 1st month and i observed i have hair grow at my face too. Will the hair drop once we completed the course?? or?? really worry later i am becoming moneky instead of human...suck..!!!





All times are GMT -7. The time now is 09:02 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!